RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 4, Pages 751–753 (Mi de2735)  

Short Communications

Necessary and sufficient conditions for the disconjugacy of the solutions of a second order linear equation

I. V. Kamenev

Moscow Institute of Electronic Engineering

Full text: PDF file (300 kB)

Bibliographic databases:
UDC: 517.925.14
Received: 24.06.1974

Citation: I. V. Kamenev, “Necessary and sufficient conditions for the disconjugacy of the solutions of a second order linear equation”, Differ. Uravn., 12:4 (1976), 751–753

Citation in format AMSBIB
\Bibitem{Kam76}
\by I.~V.~Kamenev
\paper Necessary and sufficient conditions for the disconjugacy of the solutions of a second order linear equation
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 4
\pages 751--753
\mathnet{http://mi.mathnet.ru/de2735}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=412516}
\zmath{https://zbmath.org/?q=an:0335.34016}


Linking options:
  • http://mi.mathnet.ru/eng/de2735
  • http://mi.mathnet.ru/eng/de/v12/i4/p751

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:63
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020